MathSciNet Relay Station
MathSciNet bibliographic data
MR1997376 (2004e:46035) 46E22 (32A35 47B32)
Alpay, D.; Dubi, C. Backward shift operator and finite dimensional de Branges Rovnyak spaces in the ball. Linear Algebra Appl. 371 (2003), 277–285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement